# SDR NACA2018071800007

- Difficulty date: July 18, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 75,902 hours, 51,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS ON WEB UNDER SEAT TRACK BS708 LBL 24.82. REPAIRED WEB UNDER SEAT TRACK STA 708 LBL 24.82 IAW REPAIR DOC CS-23260-008 REV A/24 JUNE 2018.
